# SDR 2005F00016

- Difficulty date: February 17, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N76
- Make and model: Beech 300BEECH
- Aircraft serial: FF11
- System (JASC): 2300 · Communications System
- Part: Power Supply
- Part number: 20412374418
- Condition: Burned
- Location: Nr 2 Comm
- Stage of operation: AP
- How discovered: O
- Nature of condition: A
- Precautionary procedure: B

## Discrepancy

ON DOWNWIND AFTER BPC RUN, SMELLED ELECTRICAL BURNING.  NOTICED NUMBER 2 COMM NO LEAD READOUT.  PULLED CB NUMBER 2 COMM DUMPED CABIN.  SMELL DID NOT DISPERSE TO OUR EXPECTATION.  LANDED AIRCRAFT.  FOUND NR 2 COMM POWER SUPPLY BURNED, REPLACED NR 2 COMM.  (M)
